# SDR ERAA20120048

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 44,236 hours, 54,865 cycles
- Engine: Pwa PW121
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SEDL0C2S1
- Part serial: 6363AB
- Condition: Erratic
- Location: Cockpit
- Part time: 5,972 hours, 6,721 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 TORQUEMETER INOP, ABORTED TAKEOFF DUE TO ERRONEOUS TORQUE READING.  REMOVED AND REPLACED NR 2 ENGINE TORQUE INDICATOR.  OPS CHECK GOOD.  REFERENCE AMM 77-10-00.
